# SDR UIEA2021021700337

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841535
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR AFT UPPER SEAL DEPRESSOR DAMAGED.  REMOVED AND REPLACED DAMAGED SEAL DEPRESSOR AT MAIN CARGO DOOR AFT UPPER SIDE PER  B767-300 AMM 20-11-00-910-802.
